# SDR SWAA2013092620541

- Difficulty date: September 14, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 67,877 hours, 63,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935359U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 303.9 STRINGER 4L.  R & R INTERCOSTAL IAW SRM.
